On the existence of a linear Pfaffian system with a countable number of distinct characteristic sets of solutions
Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 735-743
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_6_a2,
author = {N. A. Izobov},
title = {On the existence of a linear {Pfaffian} system with a countable number of distinct characteristic sets of solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {735--743},
year = {1998},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_6_a2/}
}
TY - JOUR AU - N. A. Izobov TI - On the existence of a linear Pfaffian system with a countable number of distinct characteristic sets of solutions JO - Differencialʹnye uravneniâ PY - 1998 SP - 735 EP - 743 VL - 34 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_6_a2/ LA - ru ID - DE_1998_34_6_a2 ER -
N. A. Izobov. On the existence of a linear Pfaffian system with a countable number of distinct characteristic sets of solutions. Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 735-743. http://geodesic.mathdoc.fr/item/DE_1998_34_6_a2/